Format

Send to

Choose Destination
See comment in PubMed Commons below
Arch Dis Child. 1998 Mar;78(3):273-4.

Thrombocytopenic purpura as adverse reaction to recombinant hepatitis B vaccine.

Author information

1
Divisione Pediatrica-Ospedale Civile di Cattolica (RN), Cattolica (RN), Italy.

Abstract

Three cases of immune thrombocytopenic purpura after the first dose of recombinant hepatitis B vaccine occurred in infants under 6 months of age. Other possible causes of this condition were excluded. Antiplatelet antibodies were present. A defect in platelet production was excluded in two children. Corticosteroid treatment was effective. Subsequent administration of other vaccines (against polio, diphtheria, and tetanus) did not cause relapse of thrombocytopenia.

PMID:
9613364
PMCID:
PMC1717498
[Indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire Icon for PubMed Central
    Loading ...
    Support Center